MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular
Model Number MMT-398A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient faced leakage at infusion set insertion site event which led to hyperglycemia (190 mg/dl) and was treated with insulin shots and insulin pump on (b)(6) 2025.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this medical device report (mdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: emms search: a query was run in the electronic quality management system (eqms) on 15/jul/2026 against "lot number" "6007403" and similar malfunction codes: insertion site egress - trace moisture / superficial wetness.Leakage from infusion site (cannula base part/cannula) (specific cause not identified).The lot 6007403 and failure mode are not related to any non-conformance (nc's) corrective and preventive action (capa's) of the same or similar nature.Similar complaints search: a query was run in the eqms on 15/jul/2026 against "lot number" criteria equal "6007403" and similar malfunction codes: insertion site egress - trace moisture / superficial wetness.Leakage from infusion site (cannula base part/cannula) (specific cause not identified).A query was run in the eqms on 15-jul-2026 against "lot number" criteria equal "6007403" and similar malfunction code(s): insertion site egress - trace moisture / superficial wetness.Leakage from infusion site (cannula base part/cannula) (specific cause not identified).The count of complaint are 7.The complaint numbers are: "(b)(4)", "(b)(4)", "(b)(4)"."(b)(4)", "(b)(4)", "(b)(4)", "(b)(4)".Batch record review: the lot 6007403 was manufactured according to wi (b)(4) version 79 and manufactured in machine / line: m12 on 27/may/2024 with a total of (b)(6) units.Sub-assembly: assembly the lot 4e04017 was manufactured according to the 4905245 version 27 and manufactured in the line: quick set on 26/may/2024, with a total of (b)(4) units.The lot 4e06100 was manufactured according to the 4905245 version 27 and manufactured in the line: quick set on 31/may/2024, with a total of (b)(4) units.Sub-assembly: gluing of tubing the lot 4e03145 was manufactured according to the 4905078 version 41 and manufactured in the machine / line: 04,05,08 on 24-may-2024, with a total of (b)(4) units.The lot 4e05050 was manufactured according to the 4905078 version 41 and manufactured in the machine / line: 04, on 29-may-2024, with a total of (b)(4) units.Batch record / medical device file review: the batch record / medical device file was reviewed.All required in process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: batch record / medical device file review supports compliance with manufacturing and quality requirements; no issues noted.Pump manufacturer investigation: a pump manufacturer investigation report was not available for review.Visual evidence review (no photo provided, unable to review): no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Retain samples testing - does not confirm issue: retain samples from the relevant lot were requested and tested in accordance with approved procedures: work instruction (wi) (b)(4)- guidance for visual testing for complaints area (version 3): on reference samples, 10 samples out 10 samples passed the test.All samples tested passed visual inspection.Work instruction (wi) (b)(4)- guidance for functional testing for complaints area (version 2): on reference samples, 10 samples out 10 samples passed the test.All samples tested passed functional testing for the reported malfunction code all test results were within specification as documented in the attached test report "[ 2012572 test report lot 6007403]".Conclusion: testing did not confirm the reported issue; no nonconformance identified.Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Quick Set
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50186296
Report Number3003442380-2026-69622
Device Sequence Number9951243
Product Code FPA
UDI-Device Identifier05705244017962
UDI-Public05705244017962
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-398A
Device Lot Number6007403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown